# SDR DHL2000803101

- Difficulty date: January 10, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Broken
- Location: Ws 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CAP STEEL PLATE BROKEN 1 IN STA 350.00.  REMOVED PLATE AND FASTENERS IAW SRM 51-1-21A PAGE 4.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11.  FABRICATED PLATE IAW SRM 57-2-1 PAGE 6.  INSTALLED PLATE AND SECURED WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 7.
